MathSciNet Relay Station
MathSciNet bibliographic data
MR1710573 35M10 (35A15)
Lupo, Daniela; Payne, Kevin R. A dual variational approach to a class of nonlocal semilinear Tricomi problems. NoDEA Nonlinear Differential Equations Appl. 6 (1999), no. 3, 247–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement